# SDR FDEA202203280721

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 80,267 hours, 20,046 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: NDA6080115
- Part serial: 17WOCD00248747
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B CHECK #135 REV NO.     PS  ACCOMPLISH MAINTENANCE "B" CHECK - REP INSPECTION  #135  NOTE: DURING B-CHK INSPECTION FOR THE FWD LOWER CARGO DOOR. THE UPPER HINGE WAS FOUND WORN AND   CORRODED. THIS ISSUE WAS GENERATED ON NON ROUTINE N00027.  UPPER HINGE REPLACED.
